# SDR DHL2003873571

- Difficulty date: June 28, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR REPLACE INTERIM DOUBLER BY A CLASS I REPAIR BETWEEN STA 480.000 - 500.000 L-21R TO L-23R.  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 PG 99/108.  REMOVED INTERIM REPAIR IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED AREA IAW SRM 53-2-1 FIG 7 PG 99/108.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER AND DOUBLER AND SHIM IAW SRM 53-2-1 FIG 7 99/108.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER AND SHIM IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER AND SHIM WITH NEW FASTENERS IAW SRM 53-2-1 FIG 7 PG 99/108, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
